Alert archive / New Jersey / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

October 11, 2010Mercer County, Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 11, 2010, 11:29 PM EDT for Mercer County, Monmouth County, New Jersey. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 11, 2010, 11:29 PM EDT (03:29 UTC)
Expired
Oct 12, 2010, 12:30 AM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

Counties Mercer County, NJ, Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 34 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WWUS81 KPHI 120329
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT MON OCT 11 2010

NJZ010-012-013-015-019-020-PAZ069-120430-
BUCKS PA-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOMERSET NJ-WESTERN MONMOUTH NJ-
1129 PM EDT MON OCT 11 2010

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES...

AT 1127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST 
OF NEW BRUNSWICK TO 10 MILES SOUTH OF TRENTON...MOVING EAST AT 35 
MPH. THE THUNDERSTORMS WILL BE NEAR HELMETTA...WINDSOR AROUND 1145 
PM...MARLBORO...ROBERTSVILLE AROUND MIDNIGHT...LINCROFT AND HOWELL 
AROUND 1215 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4038 7409 4004 7414 4005 7481 4039 7476

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 11, 9:27 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Oct 11, 9:27 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EDT MON OCT 11 2010

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH TONIGHT AS
A FEW WAVES OF LOW PRESSURE MOVE ALONG IT. THIS FRONT THEN SLIDES TO
THE SOUTH OF OUR AREA DURING TUESDAY. HIGH PRESSURE BRIEFLY BUILDS
INTO THE REGION FOR WEDNESDAY. A COLD FRONT APPROACHES FROM THE WEST
AND SWEEPS THROUGH BY THURSDAY NIGHT. A LOW PRESSURE SYSTEM IS THEN
FORECAST TO FORM ALONG THE FRONT AND INTENSIFY AS IT PASSES EAST OF
THE AREA ON FRIDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN FOR
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE REMAINDER OF THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED.
THE BEST ACTIVITY HAS MOVED TO THE EAST. WHILE THERE IS CONVECTION
BACK OVER EASTERN AND CENTRAL PENNSYLVANIA...IT HAS LITTLE VERTICAL
STRUCTURE...AND THE BEST INSTABILITY IS DISSIPATING. MID LEVEL WINDS
MAY RESULT IN ENOUGH ORGANIZATION FOR CONVECTION OVER THE NEXT 1
TO 2 HOURS...BUT THE THREAT FOR ADDITIONAL SEVERE WEATHER IS
WANING.

AFTER THIS...THE CONVECTION OVER NORTH CENTRAL PENNSYLVANIA IS
TRAVEL EAST SOUTHEAST AHEAD OF A MID LEVEL SHORT WAVE. THIS
ACTIVITY COULD SURVIVE TO AFFECTING NORTHERN AND CENTRAL AREAS
THROUGH THE OVERNIGHT HOURS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE FRONTAL BOUNDARY STRETCHED ACROSS THE REGION WILL GRADUALLY
SLIDE SOUTHWARD DURING TUESDAY, EVENTUALLY TO THE SOUTH OF THE
DELMARVA. BOTH THE NAM AND THE GFS INDICATE THE CHANCE FOR
ADDITIONAL SHOWERS AND PERHAPS ISOLATED T-STORMS THROUGH TUESDAY,
WITH THE MOST LIKELY AREAS OF PRECIPITATION SHIFTING SOUTHWARD
THROUGH THE DAY. ANY ISOLATED T-STORMS SHOULD NOT BE AS VIGOROUS AS
COMPARED TO THE OVERNIGHT OF MONDAY INTO TUESDAY.

BY LATE TUESDAY INTO WEDNESDAY, HIGH PRESSURE BUILDS SOUTH AND
EASTWARD INTO OUR REGION FROM SOUTHEASTERN CANADA. THE NAM AND GFS
INDICATE THAT SKIES SHOULD CLEAR OUT FAIRLY QUICKLY DURING THE EARLY
MORNING OF WEDNESDAY. THIS ALONG WITH RELATIVELY LIGHT NORTH WINDS
SHOULD PROVIDE FOR GOOD RADIATIONAL COOLING WITH LOW TEMPERATURES
RANGING FROM THE UPPER 30S IN THE POCONOS TO THE LOWER 50S IN
SOUTHERN DELAWARE. CLEAR SKIES AND SUNSHINE WILL FOLLOW FOR THE
DAYTIME ON WEDNESDAY AS HIGH PRESSURE BUILDS IN. A BLEND OF MET/MAV
GUIDANCE WAS USED FOR TEMPERATURES THROUGH THE PERIOD.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
THERE ARE INITIAL COMMONALITIES AMONG THE MAJOR MODELS REGARDING
THE COASTAL SYSTEM THAT WILL DOMINATE THE EARLY PART OF THIS
PERIOD, AS THEY ALL BEGIN TO DEVELOP A SURFACE LOW NEAR THE
CAROLINA COAST IN RESPONSE TO THE APPROACHING MID LEVEL SYSTEM.
AFTER THAT, AS OFTEN IS THE CASE THIS FAR OUT, THEY BEGIN TO
DIVERGE SOME WITH THE GFS /AND IN THIS CASE THE GEFS/ BEING LESS
PROGRESSIVE THAN THE CANADIAN OR THE ECMWF. WITH THIS RUN, THE
FORMER TWO STACK AND SLOW THE SURFACE LOW BY THE TIME IT
APPROACHES CAPE COD AT 00Z SATURDAY, WHILE THE CANADIAN AND THE
ECMWF DO THE SAME NEAR MAINE. THE MODELS QUITE POSSIBLY WILL
CHANGE ALLIANCES AND NOT SETTLE ON AN ULTIMATE SOLUTION FOR A
LITTLE WHILE YET, AND WHERE THE SYSTEM PARKS THE SURFACE LOW IS
KEY TO HOW THE FIRST PART OF THE LONG TERM PLAYS OUT.

FOR NOW, WE ARE FOCUSING OUR BEST POPS EARLY IN THE PERIOD,
MAINTAINING A RATHER WINDY AND COOL FORECAST DURING THAT TIME FRAME,
AND THEN GOING WITH CONTINUITY REGARDING IMPROVEMENT AS THE PERIOD
WEARS ON.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONFIDENCE IS MODERATE TO HIGH IN THE BROAD SCALE AND GENERAL
FORECAST...BUT LOWER CONFIDENCE EXISTS IN THE SMALLER SCALE DETAILS.
CONDITIONS ARE EXPECTED TO BE MAINLY VFR OUTSIDE OF ANY CONVECTION
OR STRONGER SHOWERS TONIGHT AND VERY EARLY TUESDAY. SYNOPTICALLY,
LOW PRESSURE DEVELOPING OVER THE EASTERN GREAT LAKES AND EASTERN
OHIO VALLEY THIS AFTERNOON WILL STRENGTHEN A BIT AS IT MOVES THROUGH
PENNSYLVANIA LATE THIS AFTERNOON AND THIS EVENING...WITH THE LOW
PASSING THROUGH THE TAF SITES OVERNIGHT. A WEST-SOUTHWEST TO
SOUTHWEST FLOW OF 10 KNOTS OR LESS THIS AFTERNOON WILL BECOME MORE
SOUTHERLY AS SPEEDS DROP TO 6 KNOTS OR LESS BY THIS EVENING.
WINDS...WITH FAIRLY LIGHT SPEEDS SUCH THAT THE FORECAST MAY BE MORE
OF A SUGGESTION...WILL SHIFT TO WEST AND NORTHWEST OVERNIGHT AFTER
THE LOW AND FRONTAL PASSAGE...AND TO NORTH TUESDAY MORNING AS SPEEDS
INCREASE TO ABOUT 10 KNOTS BY MID AND LATE MORNING.

THE PLACEMENT AND STRENGTH OF PRECIPITATION IS PROBLEMATICAL FOR
LATE THIS AFTERNOON AND TONIGHT. SOUTHERN AREAS WOULD APPEAR TO BE
MORE UNSTABLE...WITH LIFTED INDICES DOWN TO MINUS 5 THIS EVENING...
BUT FORCING ALOFT IS NOT AS STRONG AS FURTHER NORTH. HOWEVER...
SOUTHERN AREAS WILL SEE THE UPPER WINDS INCREASE WITH TIME. PERHAPS
CONVECTION WILL BE MORE SCATTERED ALONG THE MASON-DIXON LINE AS IT
SPREADS EASTWARD INTO OUR SOUTHERN TAF SITES THIS EVENING. AN AREA
OF CONVECTION OVER NORTHWESTERN PENNSYLVANIA AT 18Z WAS MOVING
SOUTHEASTWARD...BUT MAY REDEVELOP NORTH AND/OR SOUTH DURING THIS
AFTERNOON ACCORDING TO MODEL UPWARD VERTICAL MOTION FIELDS. THE MAIN
AREA OF FORCING IS EXPECTED TO BE OVER NORTHERN PENNSYLVANIA LATE
TODAY AND DEVELOP INTO NORTHERN NEW JERSEY AND THE LOWER HUDSON
VALLEY BY THIS EVENING. ANY SCATTERED THUNDERSTORMS COULD BE STRONG
TO LOCALLY SEVERE GIVEN THE INSTABILITY...WHICH IS DUE TO COLD AIR
ALOFT...AND THE STRONG UPPER WIND FIELD. THUNDERSTORM TOPS MAY
APPROACH OR JUST EXCEED 35 THOUSAND FEET THIS EVENING.

AS THE LOW MOVES THROUGH TONIGHT...PRECIPITATION IS EXPECTED TO DROP
SOUTHEASTWARD WITH TIME. SO...WITH LOW CONFIDENCE...A VICINITY
SHOWER REMARK WAS USED TOWARD AND AROUND DARK ALONG WITH A CB
APPENDED TO THE CUMULUS...WITH THE TIMING EARLIER NORTH AND LATER
SOUTH. VFR SHOWERS WERE USED IN THE BODY OF THE FORECAST IN THE
EARLY OVERNIGHT PERIOD AND LINGERED INTO EARLY TUESDAY MORNING UNTIL
THE FRONT PASSES.

SOME STRATOCUMULUS AND LOTS OF MID AND HIGH CLOUDS ARE EXPECTED FOR
TUESDAY IN THE WAKE OF THE LOW ACCORDING TO MODEL SOUNDINGS...BUT
CONDITIONS SHOULD BE VFR.

.OUTLOOK...
VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY AS HIGH
PRESSURE BUILDS AND SKIES CLEAR. HOWEVER...SOME LIGHT GROUND FOG MAY
FORM LATE TUESDAY NIGHT ESPECIALLY AT THE MORE RURAL TAF SITES.
DETERIORATING CONDITIONS ARE FORECAST FOR THURSDAY AND ESPECIALLY
THURSDAY NIGHT INTO FRIDAY AS A POTENTIALLY STRONG STORM IS LOOKING
MORE LIKELY TO IMPACT OUR AREA. THIS MAY BRING MORE WIDESPREAD RAIN
ALONG WITH LOW CEILINGS AND STRONG GUSTY WINDS...WITH THE WINDS
LINGERING INTO SATURDAY.

&&

.MARINE...
CONDITIONS ARE FORECAST TO REMAIN GENERALLY BELOW SMALL CRAFT
ADVISORY CRITERIA...AT LEAST UNTIL LATER IN THE WEEK WHEN A
POTENTIALLY STRONG COASTAL STORM IS SEEN TO BREW. WEAK LOW PRESSURE
WILL MOVE EASTWARD THROUGH OUR AREA OVERNIGHT AND MOVE OFFSHORE
EARLY TUESDAY MORNING. SOUTH TO SOUTHWEST WINDS THIS AFTERNOON AND
EARLY TONIGHT WILL BE SHIFTING TO NORTHWEST AND NORTH BEHIND THE
FRONT. SOME COLD AIR ADVECTION WILL OCCUR BEHIND THE LOW...BUT WINDS
ARE EXPECTED TO REMAIN MOSTLY BELOW ADVISORY CRITERIA TUESDAY NIGHT
INTO WEDNESDAY...AS 925 HPA WINDS WERE LOWER THAN PREVIOUS MODEL
RUNS AT LESS THAN 20 KNOTS.

SHOWERS AND A FEW THUNDERSTORMS WILL ACCOMPANY THE LOW TONIGHT.
ANY THUNDERSTORM WHICH MOVES OVER THE COASTAL WATERS TONIGHT MAY BE
STRONG AND PRODUCE LOCALLY STRONG WIND GUSTS AND SOME HAIL.

WEAK HIGH PRESSURE WILL BUILD GRADUALLY WEDNESDAY BUT MOVE AWAY
WEDNESDAY NIGHT. THE NEXT WEATHER-MAKER WILL ORGANIZE AND APPROACH
THURSDAY...WITH CONDITIONS FORECAST TO DETERIORATE LATER THURSDAY
AND ESPECIALLY THURSDAY NIGHT. FROM THIS EARLY VANTAGE POINT...925
HPA WINDS LOOK LIKE THEY REMAIN BELOW STORM FORCE ON THE FRONT SIDE
OF THE STORM...BUT MAY REACH STORM FORCE AS THE STORM PULLS AWAY.
WIND GRIDS WILL BE CAPPED AT GALE CONDITIONS FOR NOW...WITH
APPROPRIATE WAVE GRIDS TO MATCH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KLINE
NEAR TERM...HAYES
SHORT TERM...IOVINO/KLINE
LONG TERM...DELISI
AVIATION.../
MARINE.../
Hazardous weather outlook, Oct 11, 9:30 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 PM EDT MON OCT 11 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-130130-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
930 PM EDT MON OCT 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN INTO
THE EARLY MORNING HOURS...MAINLY ACROSS EASTERN PENNSYLVANIA AND
NORTHWEST AND CENTRAL NEW JERSEY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

ANZ430-431-450>455-130130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 PM EDT MON OCT 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 11, 10:55 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EDT MON OCT 11 2010

NJZ008-010-012-120330-
MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
1055 PM EDT MON OCT 11 2010

...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX...MORRIS AND SOMERSET
COUNTIES...

AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF MORRISTOWN...MOVING EAST AT
30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4059 7423 4072 7438 4069 7442 4064 7440
      4060 7444 4066 7444 4066 7441 4069 7444
      4079 7443 4078 7437 4074 7436 4072 7438
      4059 7422

HAYES
Special weather statement, Oct 11, 11:10 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 PM EDT MON OCT 11 2010

DEZ001-002-MDZ008-012-NJZ016>018-021>023-120415-
ATLANTIC NJ-CAMDEN NJ-CAPE MAY NJ-CECIL MD-CUMBERLAND NJ-
GLOUCESTER NJ-KENT MD-KENT DE-NEW CASTLE DE-SALEM NJ-
1110 PM EDT MON OCT 11 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...
CAMDEN...CAPE MAY...CECIL...CUMBERLAND... GLOUCESTER...KENT...NEW
CASTLE AND SALEM COUNTIES...

AT 1105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES EAST OF MIDDLETOWN...MOVING
EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR CHAMBERSVILLE...PORT
PENN AROUND 1115 PM...SHILOH...GREENWICH AROUND 1130 PM...
BRIDGETON...FAIRTON AROUND 1145 PM...MILLVILLE...SOUTH VINELAND
AROUND MIDNIGHT...CUMBERLAND AND ESTELL MANOR AROUND 1215 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3926 7477 3929 7531 3934 7535 3933 7537
      3943 7548 3946 7555 3950 7557 3952 7554
      3958 7554 3958 7556 3946 7558 3929 7542
      3930 7577 3966 7579 3966 7555 3962 7560
      3959 7559 3967 7552 3968 7477

HAYES
Special weather statement, Oct 11, 11:14 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1114 PM EDT MON OCT 11 2010

DEZ002-003-120345-
INLAND SUSSEX DE-KENT DE-
1114 PM EDT MON OCT 11 2010

...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...

AT 1113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF DOVER...MOVING EAST AT 35
MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3896 7550 3914 7549 3914 7540 3907 7540
      3901 7532 3901 7533 3898 7530 3896 7531
      3896 7530 3895 7531

HAYES
Special weather statement, Oct 11, 11:17 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1117 PM EDT MON OCT 11 2010

DEZ002-003-MDZ012-015-019-020-120415-
CAROLINE MD-INLAND SUSSEX DE-KENT MD-KENT DE-QUEEN ANNE'S MD-
TALBOT MD-
1117 PM EDT MON OCT 11 2010

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CAROLINE...
KENT...QUEEN ANNE'S...SUSSEX AND TALBOT COUNTIES...

AT 1113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
A CLUSTER OF STRONG THUNDERSTORMS 12 MILES EAST OF CENTERVILLE...
MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR SANDTOWN...
FELTON AROUND 1130 PM...VIOLA AND WOODSIDE EAST AROUND 1145 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 3929 7556 3884 7551 3882 7603 3926 7605

HAYES
Special weather statement, Oct 11, 11:25 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 PM EDT MON OCT 11 2010

NJZ019-020-026-027-120430-
COASTAL OCEAN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
1125 PM EDT MON OCT 11 2010

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON AND OCEAN COUNTIES...

AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 18 MILES EAST OF CAMDEN...MOVING EAST AT 35 MPH.
THE THUNDERSTORM WILL BE NEAR LEISURETOWNE...PEMBERTON HEIGHTS AROUND
1130 PM...PRESIDENTIAL LAKES...COUNTRY LAKE ESTATES AROUND 1145 PM...
HOLIDAY HEIGHTS...CEDAR GLEN LAKES AROUND MIDNIGHT...PINE BEACH...
SOUTH TOMS RIVER AROUND 1215 AM...LAVALLETTE AND MANTOLOKING AROUND
1230 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4003 7404 4000 7403 3997 7405 3996 7404
      3994 7405 3981 7408 3982 7410 3991 7409
      3989 7412 3986 7412 3981 7415 3984 7485
      4002 7486 4006 7402

HAYES
Special weather statement, Oct 11, 11:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1129 PM EDT MON OCT 11 2010

NJZ010-012-013-015-019-020-PAZ069-120430-
BUCKS PA-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOMERSET NJ-WESTERN MONMOUTH NJ-
1129 PM EDT MON OCT 11 2010

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES...

AT 1127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF NEW BRUNSWICK TO 10 MILES SOUTH OF TRENTON...MOVING EAST AT 35
MPH. THE THUNDERSTORMS WILL BE NEAR HELMETTA...WINDSOR AROUND 1145
PM...MARLBORO...ROBERTSVILLE AROUND MIDNIGHT...LINCROFT AND HOWELL
AROUND 1215 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4038 7409 4004 7414 4005 7481 4039 7476

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 8:23 PM EDTSpecial Weather StatementPHIUnion67 min
Oct 11, 8:26 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Morris, Somerset45 min
Oct 11, 9:51 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more114 min
Oct 11, 9:59 PM EDTSpecial Weather StatementPHIBurlington61 min
Oct 11, 10:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden56 min
Oct 11, 10:06 PM EDTSpecial Weather StatementPHIMiddlesex54 min
Oct 11, 10:08 PM EDTSpecial Weather StatementPHIHunterdon67 min
Oct 11, 10:27 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Somerset63 min
Oct 11, 10:34 PM EDTSpecial Weather StatementPHIMercer, Middlesex56 min
Oct 11, 10:44 PM EDTSpecial Weather StatementPHIBurlington, Ocean61 min
Oct 11, 11:10 PM EDTSpecial Weather StatementPHICumberland, Salem65 min
Oct 11, 11:25 PM EDTSpecial Weather StatementPHIBurlington, Ocean65 min
Oct 11, 11:37 PM EDTSpecial Marine WarningPHI53 min
Oct 11, 11:38 PM EDTSpecial Weather StatementPHICumberland67 min
Oct 11, 11:50 PM EDTSpecial Weather StatementPHICape May55 min
Oct 11, 11:57 PM EDTSpecial Weather StatementPHIMonmouth33 min
Oct 12, 12:20 AM EDTSpecial Weather StatementPHICape May55 min
Oct 12, 12:22 AM EDTSpecial Marine WarningPHI53 min
Oct 12, 12:23 AM EDTSpecial Weather StatementPHIOcean37 min
Oct 12, 12:25 AM EDTSpecial Weather StatementPHICape May65 min
Oct 12, 12:58 AM EDTSpecial Weather StatementPHIAtlantic62 min
Oct 12, 1:21 AM EDTSpecial Weather StatementPHIMercer54 min
Oct 12, 1:26 AM EDTSpecial Weather StatementPHIOcean64 min
Oct 12, 3:37 AM EDTSpecial Weather StatementPHIBurlington, Camden53 min
Oct 12, 12:43 AM EDTSpecial Weather StatementPHIBerks62 min
Oct 12, 1:00 AM EDTSpecial Weather StatementPHIBerks60 min
Oct 12, 1:39 AM EDTSpecial Weather StatementPHIMontgomery66 min
Oct 11, 10:01 PM EDTSpecial Weather StatementPHIQueen Anne's59 min
Oct 11, 10:16 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's59 min
Oct 11, 10:20 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot55 min
Oct 11, 11:17 PM EDTSpecial Weather StatementPHICaroline58 min
Oct 11, 11:14 PM EDTSpecial Weather StatementPHIKent31 min

Nearby

Special Weather Statements in New Jersey, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.